# SDR FDEA202110062476

- Difficulty date: October 6, 2021
- Submitted: October 25, 2021
- Operation: Air carrier
- Aircraft: N597FE
- Make and model: Doug MD-11F
- Aircraft serial: 48596
- Aircraft time: 89,281 hours, 18,689 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Part number: AGA8002U3
- Condition: Corroded
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WASTE TANK COMPARTMENT STATION 1975 BETWEEN LONGERON #46 LEFT HAND AND   #47 LEFT HAND TEE FOUND WITH CORROSION. AFT WASTE TANK COMPARTMENT STATION 1975 BETWEEN LONGERON #46 LEFT HAND AND #47   LEFT HAND TEE CORROSION EVALUATED AND FOUND EXFOLIATION CORROSION EXCEEDED   LIMIT AS PER SRM 53-00-00-2R FIGURE 206 REPAIR GENERAL . DAMAGED TEE REMOVED AND   REPLACED WITH NEW TEE AS PER SRM 51-31-01-0G . REPAIR CLASSIFIED AS MINOR PER GMM 6-  2-100.
